MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; VANTEX 7F 16CM 3L PI CVC BUNDLE PLUS

Medline Industries, LP MEDLINE; VANTEX 7F 16CM 3L PI CVC BUNDLE PLUS
Catalog Number CMPV7163LBPA
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the suture needle is breaking off of the actual suture" and "the 25g needle is not securing to the syringe".
 
Additional Manufacturer Narrative
The customer reported a few complaints from icu physicians regarding the new medline central line kits, including that the suture needle is breaking off of the actual suture and the 25g needle is not securing to the syringe and is not allowing the physician to instill the lidocaine for the procedure.As no sample or lot number was available, the investigation was limited; further communication with the sales representative confirmed no sample or additional information is available, and the vendors for the dc0413n suture and the 45596 25g needle were notified of the report.The reported problem could not be evaluated, and a root cause cannot be determined at this time; becton dickinson provided their investigation and stated a root cause cannot be determined as no sample was available, while the results of surgical specialities investigation had not yet been received.Centurion's complaint history and production data were reviewed, and based on this information, these issues appear to be infrequent; the division will continue to monitor this issue for any additional trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
VANTEX 7F 16CM 3L PI CVC BUNDLE PLUS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50871189
Report Number1417592-2026-49159
Device Sequence Number18469991
Product Code LRO
UDI-Device Identifier00653160367515
UDI-Public00653160367515
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCMPV7163LBPA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown